# SDR SWAA2022031638886

- Difficulty date: August 29, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD VERTICAL STIFFENER IS CRACKED AT L.B.L 25; W.L. 150. / REMOVED AND REPLACED BULKHEAD VERTICAL STIFFENER B.S 663 LBL25 WL150 PER SRM 51-40-02 SRM 51-40-05 DWG 11A1000 AND DWG 111A1001
